Alert archive / Washington / Winter Storm Watches in 2016
Winter Storm Watch 2, NWS Spokane, WA
NWS Spokane, WA issued this winter storm watch at Jan 15, 2016, 2:55 AM PST for 4 counties in Washington. It took effect at Jan 16, 2016, 4:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 15, 2016, 2:55 AM PST (10:55 UTC)
- In effect from
- Jan 16, 2016, 4:00 AM PST
- Expired
- Jan 15, 2016, 2:40 PM PST
- In force
- Issued by
- NWS Spokane, WA
Counties Chelan County, WA, Douglas County, WA, Grant County, WA, Okanogan County, WA
The radar
The Spokane radar (KOTX), 169 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 10.9 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
698 WWUS46 KOTX 151055 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 255 AM PST FRI JAN 15 2016 ...PACIFIC STORM TO MOVE INTO CENTRAL WASHINGTON EARLY SATURDAY MORNING... WAZ041>044-160100- /O.NEW.KOTX.WS.A.0002.160116T1200Z-160117T0600Z/ WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- WATERVILLE PLATEAU- INCLUDING THE FOLLOWING LOCATIONS...WENATCHEE...CHELAN...ENTIAT... CASHMERE...LEAVENWORTH...MAZAMA...TWISP...WINTHROP...STEHEKIN... CONCONULLY...BLEWETT PASS...LOUP LOUP PASS...OMAK...OKANOGAN... BREWSTER...BRIDGEPORT...OROVILLE...NESPELEM...DISAUTEL PASS... WATERVILLE...MANSFIELD...BADGER MOUNTAIN ROAD 255 AM PST FRI JAN 15 2016 ...WINTER STORM WATCH IN EFFECT FROM EARLY SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT EARLY SATURDAY THROUGH SATURDAY EVENING. * LOCATIONS...WENATCHEE...CHELAN...ENTIAT...CASHMERE... LEAVENWORTH...MAZAMA...TWISP...WINTHROP...STEHEKIN... CONCONULLY... BLEWETT PASS...LOUP LOUP PASS...OMAK... OKANOGAN...BREWSTER... BRIDGEPORT...OROVILLE...NESPELEM... DISAUTEL PASS...WATERVILLE... MANSFIELD...BADGER MOUNTAIN ROAD. * SNOW ACCUMULATIONS...3 TO 6 INCHES OF SNOW IN THE VALLEYS AND IN THE MOUNTAINS 6 TO 10 INCHES. * TIMING...SNOW...MODERATE AT TIMES WILL MOVE INTO THE REGION EARLY SATURDAY MORNING AND CONTINUE THROUGH THE DAY. BY SATURDAY EVENING SNOW WILL BE CONFINED TO THE CREST OF THE CASCADES. * IMPACTS...SNOW COVERED ROADWAYS WILL MAKE TRAVEL DIFFICULT. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/MAP/?WFO=OTX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
1 follow-up statement
786 WWUS46 KOTX 152240 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 240 PM PST FRI JAN 15 2016 ...SNOW WILL TO MOVE INTO THE REGION TONIGHT AND LINGER OVER THE REGION THROUGH SATURDAY... .MODERATE SNOW WILL SPREAD ACROSS THE CASCADES TONIGHT...THEN SPREAD EAST THROUGH THE REGION ON SATURDAY. EXPECT MAINLY SNOW NEAR THE CASCADES...NORTHERN MOUNTAINS...AND IDAHO PANHANDLE WITH A MIX OF RAIN AND SNOW...POSSIBLY MIXED WITH BRIEF FREEZING RAIN ACROSS THE COLUMBIA BASIN. CASCADE VALLEYS MAINLY SOUTH OF LAKE CHELAN MAY COULD ALSO EXPERIENCE A BRIEF PERIOD OF FREEZING RAIN. SNOWFALL RATES COULD BE INTENSE AT TIMES SATURDAY MORNING ALONG THE EAST SLOPES OF THE CASCADES. PRECIPITATION SHOULD BEGIN TO TAPER OFF SATURDAY AFTERNOON. WAZ041>044-160645- /O.UPG.KOTX.WS.A.0002.160116T1200Z-160117T0600Z/ /O.NEW.KOTX.WS.W.0002.160116T0600Z-160117T0000Z/ WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- WATERVILLE PLATEAU- INCLUDING THE FOLLOWING LOCATIONS...WENATCHEE...CHELAN...ENTIAT... CASHMERE...LEAVENWORTH...MAZAMA...TWISP...WINTHROP...STEHEKIN... CONCONULLY...BLEWETT PASS...LOUP LOUP PASS...OMAK...OKANOGAN... BREWSTER...BRIDGEPORT...OROVILLE...NESPELEM...DISAUTEL PASS... WATERVILLE...MANSFIELD...BADGER MOUNTAIN ROAD 240 PM PST FRI JAN 15 2016 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * LOCATIONS...WENATCHEE...CHELAN...ENTIAT...CASHMERE... LEAVENWORTH...MAZAMA...TWISP...WINTHROP...STEHEKIN... CONCONULLY... BLEWETT PASS...LOUP LOUP PASS...OMAK... OKANOGAN...BREWSTER... BRIDGEPORT...OROVILLE...NESPELEM... DISAUTEL PASS...WATERVILLE... MANSFIELD...BADGER MOUNTAIN ROAD. * TEMPERATURES...IN THE UPPER 20S. * SNOW ACCUMULATIONS...3 TO 6 INCHES OF SNOW IN THE VALLEYS AND IN THE MOUNTAINS 6 TO 13 INCHES...LOCALLY HIGHER NEAR THE CREST. * TIMING...SNOW...MODERATE AT TIMES WILL MOVE INTO THE REGION EARLY SATURDAY MORNING AND CONTINUE THROUGH THE DAY. BY SATURDAY EVENING SNOW WILL BE CONFINED TO THE CREST OF THE CASCADES. * IMPACTS...SNOW COVERED ROADWAYS WILL MAKE FOR HAZARDOUS DRIVING CONDITIONS. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/MAP/?WFO=OTX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ IDZ001-004-160645- /O.NEW.KOTX.WW.Y.0006.160116T1200Z-160117T1200Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...SANDPOINT...ATHOL... BONNERS FERRY...PRIEST RIVER...EASTPORT... SCHWEITZER MOUNTAIN ROAD...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN...FOURTH OF JULY PASS...DOBSON PASS... LOOKOUT PASS 240 PM PST FRI JAN 15 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 4 AM SATURDAY TO 4 AM PST SUNDAY. * LOCATIONS...SANDPOINT...ATHOL...BONNERS FERRY...PRIEST RIVER... EASTPORT...SCHWEITZER MOUNTAIN ROAD...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN...FOURTH OF JULY PASS...DOBSON PASS... LOOKOUT PASS. * SNOW ACCUMULATIONS...2 TO 6 INCHES OF SNOW IN THE VALLEYS AND IN THE MOUNTAINS 5 TO 9 INCHES. * TIMING...SNOW WILL BEGIN SATURDAY MORNING...THEN INCREASE IN INTENSITY SATURDAY AFTERNOON...SNOW WILL TURN TO SNOW SHOWERS SATURDAY EVENING AND LINGER THROUGH THE NIGHT. * IMPACTS...ACCUMULATING SNOW WILL CREATE WINTER DRIVING CONDITIONS. * SNOW LEVEL...VALLEY FLOORS. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/MAP/?WFO=OTX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WAZ037-038-160645- /O.NEW.KOTX.WW.Y.0006.160116T0600Z-160117T0000Z/ NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- INCLUDING THE FOLLOWING LOCATIONS...COLVILLE...DEER PARK... CHEWELAH...NEWPORT...KETTLE FALLS...SPRINGDALE-HUNTERS ROAD... ORIN-RICE ROAD...FLOWERY TRAIL ROAD...REPUBLIC...INCHELIUM... WAUCONDA...CHESAW ROAD...HIGHWAY 20 WAUCONDA SUMMIT... BOULDER CREEK ROAD...SHERMAN PASS 240 PM PST FRI JAN 15 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST SATURDAY. * LOCATIONS...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...KETTLE FALLS...SPRINGDALE-HUNTERS ROAD...ORIN-RICE ROAD...FLOWERY TRAIL ROAD...REPUBLIC...INCHELIUM...WAUCONDA...CHESAW ROAD... HIGHWAY 20 WAUCONDA SUMMIT...BOULDER CREEK ROAD...SHERMAN PASS. * SNOW ACCUMULATIONS...2 TO 4 INCHES IN THE VALLEYS AND 3 TO 6 INCHES IN THE MOUNTAINS. * TIMING...LIGHT SNOW WILL BEGIN TONIGHT...THEN INCREASE IN INTENSITY SATURDAY MORNING...BEFORE ENDING LATE SATURDAY AFTERNOON. * IMPACTS....ACCUMULATING SNOW WILL CREATE WINTER DRIVING CONDITIONS. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/MAP/?WFO=OTX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WAZ035-160645- /O.NEW.KOTX.WW.Y.0006.160116T0600Z-160117T0000Z/ UPPER COLUMBIA BASIN- INCLUDING THE FOLLOWING LOCATIONS...GRAND COULEE...WILBUR... COULEE CITY 240 PM PST FRI JAN 15 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST SATURDAY. * LOCATIONS...GRAND COULEE...WILBUR...COULEE CITY. * SNOW ACCUMULATIONS...UP TO 3 INCHES. * TIMING...SNOW ALONG AND NORTH THE I-90 CORRIDOR WILL BEGIN OVERNIGHT AND INCREASE IN INTENSITY SATURDAY MORNING...THEN ENDING LATE SATURDAY AFTERNOON * IMPACTS....ACCUMULATING SNOW WILL CREATE WINTER DRIVING CONDITIONS. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/MAP/?WFO=OTX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this winter storm watch went out at Jan 15, 2:54 AM PST, 1 minute earlier.
Area forecast discussion, Jan 15, 2:54 AM PST, 1 minute before
Area Forecast Discussion
National Weather Service Spokane WA
254 AM PST FRI JAN 15 2016
.SYNOPSIS...
The region will be void of any significant storm systems through
today however that will change Saturday with the next round of
light to moderate snow for most locations outside the deep Basin.
Two more storm systems will bring mountain snow and mix of rain
and snow in the valleys Sunday through early next week.
&&
.DISCUSSION...
Today and tonight...this will be the period of relatively quiet
weather before the next weather system moves into the region late
tonight. The main weather problem for the day will revolve around
areas of stratus and fog. The latest fog product shows widespread
stratus and patchy fog across much of eastern Washington and north
Idaho. Most of it was north of a line from Wenatchee and Ephrata
to Mullan Pass, as well as some patchy stratus near the WA/OR
border. While we expect it to spread a little more this morning,
most of it will remain confined to these area. The mixing
potential through the stratus and sub-cloud layer looks rather
limited and thus we expect to see the fog persist at least into
the early afternoon hours, if not a little longer, especially
across the northern Columbia Basin. At this time a few of the
areas, including the West Plains of Spokane, parts of I-90 through
Spokane, and near Sandpoint, were visibilities of a quarter mile
or less, but it was far from widespread so a dense fog advisory is
not anticipated at this time.
Aside from the fog we are looking at a small chance of light snow
due to two weak systems. The first is currently near the ID/BC
border and is slowly sagging SE. Radar isn't showing any returns,
however there were a few surface observations of light snow in BC
and IR satellite is showing some cool cloud tops in that area.
This should mainly be an early morning feature. The other will
revolve around weak NW-SE oriented cloud band over SW WA and
moving slowly eastward as upper level shortwave trough moves
through eastern Oregon this morning. Model guidance is not
consistent on this feature and in fact the Herr is showing very
little if any precipitation. This this might be the way to go as
even the models which show precip later today and early this
evening show a relatively dry layer. So even if snow were to
develop it would likely be very light. Suspect best chances later
this afternoon and evening will occur over SE WA/NC ID. Late
tonight the weather will focus around a much stronger weather
system which will deliver its main winter impacts on Saturday. fx
...NEXT WEATHER SYSTEM TO BRING SNOW TO PARTS OF THE INLAND
NORTHWEST ON SATURDAY...MODERATE SNOW AMOUNTS POSSIBLE NEAR THE
CASCADES...
Saturday: Upper level ridge gets pushed east as a moist
system from the Pacific moves into the Pacific Northwest.
Precipitation will move into the Cascades early Saturday morning
and spread east through the morning and early afternoon hours.
Cold air in place as well as upslope flow into the Cascades will
provide moderate snowfall through the day. The main area of
concern for snowfall will be the east slopes of the Cascades,
Wenatchee area, Waterville Plateau and the Okanogan Valley. Have
decided to issue a winter weather watch for these areas on
Saturday.
The Columbia Basin/Palouse along and south of I90 should be
mostly rain through the day. North of I90 they will see all snow
or a rain/snow mix.
For the Spokane area expect snow in the morning then changing
over to rain/snow mix or rain by the afternoon. Models seem to not
be as bullish as they were yesterday with the warm air intrusion,
and have therefore lowered snow levels, especially for the COE
area. Where Spokane will likely see less than an inch of snow, COE
may see up to 2 inches.
Northeast WA and north ID will experience an all snow event as
the warm air will not reach them until Sunday. Valleys will likely
see a few inches of snow througout the day and confidence is
increasing of a possible winter weather advisory for those areas
Sat and Sat night.
Have also lowered snow levels for the Blue Mountains and Camas
Prairie where they could pick up a few inches as well on Saturday.
Precipitation Will generally decrease through the evening and
overnight hours before the next system arrives Sunday.
Sunday: Another system will move into the region with a very
similar track to Saturday's system. The big difference is snow
levels will be higher. By Sunday morning snow levels will be
around 2500 feet, so mostly a valley rain and mountain snow event
is expected. Models seem to have slowed down the timing a bit, so
it will linger through the evening and overnight hours across
extreme eastern WA and north ID.
Monday through Friday: We remain in a fairly progressive pattern.
Models are not handling features very well and the 00Z GFS now
creates a much stronger trough and low pressure system to move
into the area Tuesday night and Wednesday. So, did not make
changes to the forecast. Near Climo chance of precipitation and
temperatures are expected. /Nisbet
&&
.AVIATION...
06Z TAFS: A system will slip by southern WA/lower ID tonight into
Friday, with light snow or snow/rain chances mainly near MWH to
PUW and LWS toward 15-19Z through 03-06Z. Beyond that a fog/stratus
deck around the rim of the Columbia Basin is projected to expand
overnight into Friday morning. EAT will remain IFR/LIFR much of
the night into early Friday, with a north-northeast flow keeping
fog/stratus in the place. Fog/stratus is also expected to expand
into MWH to GEG to COE, with smaller confidence in the timing and
depth. Some may also developing in the vcnty of PUW/LWS. Some
improvement is expected toward MVFR in the afternoon, but could
remain IFR. /J. Cote'
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 31 27 36 32 39 34 / 20 20 100 40 80 60
Coeur d'Alene 31 27 36 33 39 36 / 20 30 100 70 80 80
Pullman 33 30 38 33 41 36 / 20 30 100 50 90 80
Lewiston 39 32 42 35 43 40 / 20 30 90 50 60 70
Colville 32 25 35 32 38 36 / 20 20 100 40 70 60
Sandpoint 32 26 34 33 38 36 / 40 30 90 90 70 80
Kellogg 32 27 35 33 36 34 / 40 30 90 90 70 80
Moses Lake 33 29 36 29 38 32 / 30 30 100 10 70 30
Wenatchee 32 29 35 31 39 34 / 20 40 100 10 90 30
Omak 29 26 35 32 36 32 / 10 40 100 10 80 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Winter Storm Watch from late tonight through Saturday evening
for East Slopes Northern Cascades-Okanogan Valley-
Waterville Plateau-Wenatchee Area.
&&Hazardous weather outlook, Jan 14, 9:39 AM PST, 17 hours 16 minutes before
Hazardous Weather Outlook National Weather Service SPOKANE WA 939 AM PST THU JAN 14 2016 IDZ003-026-WAZ032-033-151745- IDAHO PALOUSE-LEWISTON AREA-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE- 939 AM PST THU JAN 14 2016 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY No hazardous weather is expected at this time. IDZ001-004-WAZ037-151745- NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS- 939 AM PST THU JAN 14 2016 This Hazardous Weather Outlook is for portions of North Idaho and Northeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Several rounds of snow will be possible starting Friday night and continuing into early next week. Snow levels will be near valley floors Friday night and Saturday...rising near 3000 feet by the start of the week. Travel impacts are likely for most locations Saturday then mainly in the mountains for early next week. WAZ038-041>044-151745- OKANOGAN HIGHLANDS-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES- OKANOGAN VALLEY-WATERVILLE PLATEAU- 939 AM PST THU JAN 14 2016 This Hazardous Weather Outlook is for portions of Central Washington and North Central Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Moderate to heavy snow accumulations will be possible Friday night into Saturday and again Sunday in the Cascade Mountains. Travel across the Cascade passes will be treacherous at times this weekend. Light to moderate snow accumulations are expected Friday night into Saturday, and possibly again Sunday, along the East Slopes, Wenatchee, the Waterville Plateau, and Okanogan Valley and Highlands. IDZ002-027-WAZ031-034>036-151745- COEUR D'ALENE AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-MOSES LAKE AREA-UPPER COLUMBIA BASIN- SPOKANE AREA- 935 AM PST THU JAN 14 2016 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...East Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Light to locally moderate snow will be possible Friday night and Saturday. The next few storm systems arriving Sunday into next week will mainly bring rain and mountain snow with impacts likely for mountain passes. L
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 2:40 PM PST | Winter Storm Warning | OTX | Chelan, Douglas, Grant, Okanogan | 23 hr |
| Jan 15, 2:40 PM PST | Winter Weather Advisory | OTX | Adams, Douglas, Ferry, Grant, Lincoln, Okanogan and 3 more | 32 hr |
Nearby
Winter Storm Watches in Washington, 2016Every winter storm watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.